Publications of Howard A. Masur

Spencer Dowdall, Moon Duchin and Howard Masur.  Statistical hyperbolicity in Teichmüller space.  Geom. Funct. Anal., 24(3):748--795, 2014. MR3213829
Howard Masur and Saul Schleimer.  The geometry of the disk complex.  J. Amer. Math. Soc., 26(1):1--62, 2013. MR2983005
Spencer Dowdall, Moon Duchin and Howard Masur.  Spheres in the curve complex.  In In the tradition of Ahlfors-Bers. VI, pages 1--8.  Amer. Math. Soc., Providence, RI, 2013. MR3087923
Howard Masur, Lee Mosher and Saul Schleimer.  On train-track splitting sequences.  Duke Math. J., 161(9):1613--1656, 2012. MR2942790
K. Burns, H. Masur and A. Wilkinson.  The Weil-Petersson geodesic flow is ergodic.  Ann. of Math. (2), 175(2):835--908, 2012. MR2993753
Yitwah Cheung, Pascal Hubert and Howard Masur.  Dichotomy for the Hausdorff dimension of the set of nonergodic directions.  Invent. Math., 183(2):337--383, 2011. MR2772084
Jeffrey Brock, Howard Masur and Yair Minsky.  Asymptotics of Weil-Petersson geodesics II: bounded geometry and unbounded entropy.  Geom. Funct. Anal., 21(4):820--850, 2011. MR2827011
Anna Lenzhen and Howard Masur.  Criteria for the divergence of pairs of Teichmüller geodesics.  Geom. Dedicata, 144:191--210, 2010. MR2580426
Benson Farb and Howard Masur.  Teichmüller geometry of moduli space. II. $\mathcal M(S)$ seen from far away.  In In the tradition of Ahlfors-Bers. V, pages 71--79.  Amer. Math. Soc., Providence, RI, 2010. MR2581831
Jeffrey Brock, Howard Masur and Yair Minsky.  Asymptotics of Weil-Petersson geodesic. I. Ending laminations, recurrence, and flows.  Geom. Funct. Anal., 19(5):1229--1257, 2010. MR2585573
Mario Bonk, Jane Gilman, Howard Masur, Yair Minsky and Michael Wolf, editors.  In the tradition of Ahlfors-Bers. V, volume 510 of Contemporary Mathematics.  American Mathematical Society, Providence, RI, 2010. MR2590591
Benson Farb and Howard Masur.  Teichmüller geometry of moduli space, I: distance minimizing rays and the Deligne-Mumford compactification.  J. Differential Geom., 85(2):187--227, 2010. MR2732976
Howard Masur.  Geometry of Teichmüller space with the Teichmüller metric.  In Surveys in differential geometry. Vol. XIV. Geometry of Riemann surfaces and their moduli spaces, pages 295--313.  Int. Press, Somerville, MA, 2009. MR2655331
Howard Masur and Anton Zorich.  Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials.  Geom. Funct. Anal., 18(3):919--987, 2008. MR2439000
Jeffrey Brock and Howard Masur.  Coarse and synthetic Weil-Petersson geometry: quasi-flats, geodesics and relative hyperbolicity.  Geom. Topol., 12(4):2453--2495, 2008. MR2443970
Yitwah Cheung, Pascal Hubert and Howard Masur.  Topological dichotomy and strict ergodicity for translation surfaces.  Ergodic Theory Dynam. Systems, 28(6):1729--1748, 2008. MR2465598
Dick Canary, Jane Gilman, Juha Heinonen and Howard Masur, editors.  In the tradition of Ahlfors-Bers. IV, volume 432 of Contemporary Mathematics.  American Mathematical Society, Providence, RI, 2007. MR2284823
Howard Masur and Anton Zorich.  Combinatorial geometry of generic degenerations of quadratic differentials.  In Partially hyperbolic dynamics, laminations, and Teichmüller flow, pages 223--246.  Amer. Math. Soc., Providence, RI, 2007. MR2388698
Howard Masur and Saul Schleimer.  Hyperbolicity of the disc complex.  2007.
Howard Masur.  Multiple saddle connections on quadratic differentials (With a.zorich).  2007.
Howard Masur.  Ergodic theory of translation surfaces.  In Handbook of dynamical systems. Vol. 1B, pages 527--547.  Elsevier B. V., Amsterdam, 2006. MR2186247
Yitwah Cheung and Howard Masur.  A divergent Teichmüller geodesic with uniquely ergodic vertical foliation.  Israel J. Math., 152:1--15, 2006. MR2214449
Yitwah Cheung and Howard Masur.  Minimal non-ergodic directions on genus-2 translation surfaces.  Ergodic Theory Dynam. Systems, 26(2):341--351, 2006. MR2218764
Howard Masur and Saul Schleimer.  The pants complex has only one end.  In Spaces of Kleinian groups, pages 209--218.  Cambridge Univ. Press, Cambridge, 2006. MR2258750
Pascal Hubert, Howard Masur, Thomas Schmidt and Anton Zorich.  Problems on billiards, flat surfaces and translation surfaces.  In Problems on mapping class groups and related topics, pages 233--243.  Amer. Math. Soc., Providence, RI, 2006. MR2264543
Howard Masur and Yitwah Cheung.  Minimal nonergodic directions on genus 2 translation surfaces.  2006.
Howard Masur, Pascal Hubert, Thomas Schmidt and Anton Zorich.  Problems in flat surfaces and billiards.  2006.
Howard Masur and Jeffrey Brock.  Quasigeodesics in the pants complex.  2006.
Howard Masur, Pascal Hubert and Yitwah Cheung.  Topological dichotomy and strict ergodicity for translation surfaces.  2006.
Howard Masur.  The pants complex has only one end (With saul schleimer).  2005.
Howard A. Masur and Yair N. Minsky.  Quasiconvexity in the curve complex.  In In the tradition of Ahlfors and Bers, III, pages 309--320.  Amer. Math. Soc., Providence, RI, 2004. MR2145071
Howard Masur.  Quasiconvexity in the curve complex (With y. minsky).  In Proceedings of ahlfors bers colloquium, pages 309--320.  American Mathematical Society, 2004.
Alex Eskin, Howard Masur and Martin Schmoll.  Billiards in rectangles with barriers.  Duke Math. J., 118(3):427--463, 2003. MR1983037
Alex Eskin, Howard Masur and Anton Zorich.  Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel-Veech constants.  Publ. Math. Inst. Hautes Études Sci., 97:61--179, 2003. MR2010740
Howard A. Masur.  Billiards in rectangles with barriers (With a.eskin, m. schmoll).  Duke Journal of Mathematics, 118:427--463, 2003.
Howard Masur and Serge Tabachnikov.  Rational billiards and flat structures.  In Handbook of dynamical systems, Vol. 1A, pages 1015--1089.  North-Holland, Amsterdam, 2002. MR1928530
Howard Masur and Michael Wolf.  The Weil-Petersson isometry group.  Geom. Dedicata, 93:177--190, 2002. MR1934697
Howard A. Masur.  Rational billiards and flat structures (With s.tabachnikov).  In Handbook on dynamical systems, pages 1015--1089.  Elsevier, 2002.
Howard A. Masur.  Weil-petersson isometry group (With m. wolf).  Geometriae Dedicata, 93:177--190, 2002.
Alex Eskin and Howard Masur.  Asymptotic formulas on flat surfaces.  Ergodic Theory Dynam. Systems, 21(2):443--478, 2001. MR1827113
Howard A. Masur and Yair N. Minsky.  Unstable quasi-geodesics in Teichmüller space.  In In the tradition of Ahlfors and Bers (Stony Brook, NY, 1998), pages 239--241.  Amer. Math. Soc., Providence, RI, 2000. MR1759683
H. A. Masur and Y. N. Minsky.  Geometry of the complex of curves. II. Hierarchical structure.  Geom. Funct. Anal., 10(4):902--974, 2000. MR1791145
Howard A. Masur and Yair N. Minsky.  Geometry of the complex of curves. I. Hyperbolicity.  Invent. Math., 138(1):103--149, 1999. MR1714338
Benson Farb and Howard Masur.  Superrigidity and mapping class groups.  Topology, 37(6):1169--1176, 1998. MR1632912
Vadim A. Kaimanovich and Howard Masur.  The Poisson boundary of Teichmüller space.  J. Funct. Anal., 156(2):301--332, 1998. MR1636940
Vadim A. Kaimanovich and Howard Masur.  The Poisson boundary of the mapping class group.  Invent. Math., 125(2):221--264, 1996. MR1395719
Howard Masur.  The Teichmüller flow is Hamiltonian.  Proc. Amer. Math. Soc., 123(12):3739--3747, 1995. MR1283559
Howard A. Masur and Michael Wolf.  Teichmüller space is not Gromov hyperbolic.  Ann. Acad. Sci. Fenn. Ser. A I Math., 20(2):259--267, 1995. MR1346811
Howard Masur.  Random walks on Teichmuller space and the mapping class group.  J. Anal. Math., 67:117--164, 1995. MR1383491
Howard Masur.  Teichmüller space, dynamics, probability.  In Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), pages 836--849.  Birkhäuser, Basel, 1995. MR1403984
Vadim A. Kaimanovich and Howard Masur.  The Poisson boundary of the mapping class group and of Teichmüller space.  In Fascicule de probabilités, pages 69.  Univ. Rennes I, Rennes, 1994. MR1383328
Howard Masur and John Smillie.  Quadratic differentials with prescribed singularities and pseudo-Anosov diffeomorphisms.  Comment. Math. Helv., 68(2):289--307, 1993. MR1214233
Howard Masur.  Logarithmic law for geodesics in moduli space.  In Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991), pages 229--245.  Amer. Math. Soc., Providence, RI, 1993. MR1234267
Howard Masur.  Hausdorff dimension of the set of nonergodic foliations of a quadratic differential.  Duke Math. J., 66(3):387--442, 1992. MR1167101
Frederick P. Gardiner and Howard Masur.  Extremal length geometry of Teichmüller space.  Complex Variables Theory Appl., 16(2-3):209--237, 1991. MR1099913
Howard Masur and John Smillie.  Hausdorff dimension of sets of nonergodic measured foliations.  Ann. of Math. (2), 134(3):455--543, 1991. MR1135877
Howard Masur.  Hausdorff dimension of divergent Teichmüller geodesics.  Trans. Amer. Math. Soc., 324(1):235--254, 1991. MR984857
Howard Masur.  The growth rate of trajectories of a quadratic differential.  Ergodic Theory Dynam. Systems, 10(1):151--176, 1990. MR1053805
Howard Masur.  Lower bounds for the number of saddle connections and closed trajectories of a quadratic differential.  In Holomorphic functions and moduli, Vol. I (Berkeley, CA, 1986), pages 215--228.  Springer, New York, 1988. MR955824
Howard Masur.  Measured foliations and handlebodies.  Ergodic Theory Dynam. Systems, 6(1):99--116, 1986. MR837978
Howard Masur.  Closed trajectories for quadratic differentials with an application to billiards.  Duke Math. J., 53(2):307--314, 1986. MR850537
Steven Kerckhoff, Howard Masur and John Smillie.  Ergodicity of billiard flows and quadratic differentials.  Ann. of Math. (2), 124(2):293--311, 1986. MR855297
Howard Masur.  Ergodic actions of the mapping class group.  Proc. Amer. Math. Soc., 94(3):455--459, 1985. MR787893
Steven Kerckhoff, Howard Masur and John Smillie.  A rational billiard flow is uniquely ergodic in almost every direction.  Bull. Amer. Math. Soc. (N.S.), 13(2):141--142, 1985. MR799797
Howard Masur.  Interval exchange transformations and measured foliations.  Ann. of Math. (2), 115(1):169--200, 1982. MR644018
Howard Masur.  Two boundaries of Teichmüller space.  Duke Math. J., 49(1):183--190, 1982. MR650376
Howard Masur.  Dense geodesics in moduli space.  In Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978), pages 417--438.  Princeton Univ. Press, Princeton, N.J., 1981. MR624830
Howard Masur.  Transitivity properties of the horocyclic and geodesic flows on moduli space.  J. Analyse Math., 39:1--10, 1981. MR632453
Howard Masur.  Uniquely ergodic quadratic differentials.  Comment. Math. Helv., 55(2):255--266, 1980. MR576605
John Hubbard and Howard Masur.  Quadratic differentials and foliations.  Acta Math., 142(3-4):221--274, 1979. MR523212
Howard Masur.  The Jenkins-Strebel differentials with one cylinder are dense.  Comment. Math. Helv., 54(2):179--184, 1979. MR535053
John H. Hubbard and Howard Masur.  On the existence and uniqueness of Strebel differentials.  Bull. Amer. Math. Soc., 82(1):77--79, 1976. MR0393583
Howard Masur.  Extension of the Weil-Petersson metric to the boundary of Teichmuller space.  Duke Math. J., 43(3):623--635, 1976. MR0417456
Albert Marden and Howard Masur.  Addendum to: ``A foliation of Teichmüller space by twist invariant disks'' (Math. Scand. 36 (1975), no. 2, 211--228).  Math. Scand., 39(2):232--238 (1977), 1976. MR0445014
Howard Masur.  On a class of geodesics in Teichmüller space.  Ann. of Math. (2), 102(2):205--221, 1975. MR0385173
Albert Marden and Howard Masur.  A foliation of Teichmüller space by twist invariant disks.  Math. Scand., 36(2):211--228, 1975. MR0393584
Howard Masur.  The curvature of Teichmüller space.  In A crash course on Kleinian groups (Lectures, Special Session, Annual Winter Meeting, Amer. Math. Soc., San Francisco, Calif., 1974), pages 122--123. Lecture Notes in Math., Vol. 400.  Springer, Berlin, 1974. MR0390294
update this page
Web Privacy Notice HTML 5 CSS FAE
UIC LAS MSCS > people > publications